# SDR MAS2008F00004

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6172 JFK-ALB. RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE. MX CLEANED CONNECTION AND OPS CHECKED. (B)
